CSpace
optimalglobalratesofconvergenceofmestimatesfornonparametricregression
Li Guoying; Shi Peide
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:1Pages:57
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42936
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li Guoying,Shi Peide. optimalglobalratesofconvergenceofmestimatesfornonparametricregression[J]. systemsscienceandmathematicalscience,1995,8(1):57.
APA Li Guoying,&Shi Peide.(1995).optimalglobalratesofconvergenceofmestimatesfornonparametricregression.systemsscienceandmathematicalscience,8(1),57.
MLA Li Guoying,et al."optimalglobalratesofconvergenceofmestimatesfornonparametricregression".systemsscienceandmathematicalscience 8.1(1995):57.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li Guoying]'s Articles
[Shi Peide]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li Guoying]'s Articles
[Shi Peide]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li Guoying]'s Articles
[Shi Peide]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.